Mukai flops and P-twists

Addington, N., Donovan, W. and Meachan, C. (2018) Mukai flops and P-twists. Journal für die Reine und Angewandte Mathematik (Crelles Journal), 2019(748), pp. 227-240. (doi:10.1515/crelle-2016-0024)

130842.pdf - Accepted Version



Associated to a Mukai flop X⇢X′ is on the one hand a sequence of equivalences Db(X)→Db(X′), due to Kawamata and Namikawa, and on the other hand a sequence of autoequivalences of Db(X), due to Huybrechts and Thomas. We work out a complete picture of the relationship between the two. We do the same for standard flops, relating Bondal and Orlov’s derived equivalences to spherical twists, extending a well-known story for the Atiyah flop to higher dimensions.

Item Type:Articles
Additional Information:Nicolas Addington was partially supported by NSF grant no. DMS-0905923. Will Donovan was supported by World Premier International Research Center Initiative (WPI Initiative), MEXT, Japan; and by EPSRC grant EP/G007632/1. Ciaran Meachan was supported by the EPSRC Doctoral Prize Research Fellowship Grant EP/K503034/1.
Glasgow Author(s) Enlighten ID:Meachan, Dr Ciaran
Authors: Addington, N., Donovan, W., and Meachan, C.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal für die Reine und Angewandte Mathematik (Crelles Journal)
Publisher:De Gruyter
ISSN (Online):1435-5345
Published Online:26 July 2016
Copyright Holders:Copyright © 2016 De Gruyter
First Published:First published in Journal für die Reine und Angewandte Mathematik (Crelles Journal) 748(2019): 227–240
Publisher Policy:Reproduced in accordance with the publisher copyright policy

University Staff: Request a correction | Enlighten Editors: Update this record